Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    rolltide is offline New Member
    Join Date
    Jan 2003
    Posts
    12

    Angry swelling from omna

    everytime i shoot omna or sus in my left shoulder it swells up and stays swollen for a couple days. My right shoulder swells a litlle but not nearly as much. is this normal? Any similar experiences?

  2. #2
    rolltide is offline New Member
    Join Date
    Jan 2003
    Posts
    12
    need a little help here.

  3. #3
    abstrack's Avatar
    abstrack is offline AR-Hall of Famer
    Join Date
    May 2002
    Posts
    7,513
    yep, for me I cant shoot in delts with AS?? leaves the welts there every time. But I can shoot my b12 there e.w.:

    It's normal, it will eventually go away just give it time and also make sure you massage it alot when your done injecting to smoooth out the oil

  4. #4
    rolltide is offline New Member
    Join Date
    Jan 2003
    Posts
    12
    yea, i do massage it and i even warm it up first. i was just curious as to why my left shoulder swells up so much more than my right.

  5. #5
    tolinka's Avatar
    tolinka is offline Senior Member
    Join Date
    May 2002
    Location
    Israel...
    Posts
    1,152
    Dont worry about it man...when i shotthe delt with omna, ita was always swollen for a day or two, but after a few weeks on it i didnt have the swellness after the shot...

  6. #6
    tylerdurden is offline Junior Member
    Join Date
    Mar 2003
    Location
    emerald isle
    Posts
    58
    the swelling is from the 1mg of test proprionate in the omnadren ,relax,it'll do u no harm,personally i love shootin that stuff in mt triceps

  7. #7
    Casp is offline New Member
    Join Date
    Mar 2003
    Location
    ny
    Posts
    7
    I've been having the same problems with sus and deca qv I injected my last shot of deca into my sholder and swelled a little and now where i injected is sore its been hurting for 5 days now is this normal?

  8. #8
    TheDfromGC's Avatar
    TheDfromGC is offline Anabolic Member
    Join Date
    Jan 2002
    Location
    a building
    Posts
    2,040
    i once injected sus and eq into my delt and it was sore for about a week. my dumbass friend hit me in my shoulder and i was ready to tear his head off. it was taking me about 5 mins just to get out of my car i was so sore, just give ur shoulder some rest and it will soon go away, try some ice perhaps.....

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •